# SDR AALA20110729TUL01

- Difficulty date: July 29, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 57,290 hours, 29,517 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1437 SHEAR TIE CLIP CRACKED IN 2 PLACES BETWEEN LONGERONS 2 AND 3 LEFT.  INSTALLED NEW SHEAR TIE CLIP AT STATION 1437 PER SRM 51-30-05 AND 51-30-02.
